# SDR DALA2022041302583

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 MISS-DRILL HOLES ON FRAME 46 BETWEEN STR1 LH AND STR 2LH IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FRAME PER A320 SRM 51-42-11. (2193840)
